# SDR HNAA2021010400002

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 47,647 hours, 43,780 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG GAS ODOR IN COCKPIT AND CABIN.  PERFORMED ENGINE RUNS ON BOTH APU + ENGINE BLEED WITH PACKS ON AND OFF NO EVIDENCE OF GAS SMELL.  A/C OK FOR SERVICE.
